Go to content
UR Home

Publications by Wilton, Henry

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2016
Number of items: 1.

2016

Friedl, Stefan and Wilton, Henry (2016) The membership problem for 3–manifold groups is solvable. Algebraic & Geometric Topology 16 (4), pp. 1827-1850. Fulltext not available.

This list was generated on Sat Aug 8 21:15:58 2020 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons